Item Description

Show full item record

Title: Long-Term Population Variability in the Palila, An Endangered Hawaiian Honeycreeper 
Author: Jacobi, James D; Fancy, Steven G; Giffin, Jon G; Scott, J Michael
Date: 1996-10
Publisher: University of Hawaii Press
Citation: Jacobi JD, Fancy SG, Giffin JG, Scott JM. 1996. Long-term population variability in the Palila, an endangered Hawaiian honeycreeper. Pac Sci 50(4): 363-370.
Abstract: Annual surveys of the entire range of the endangered Palila
(Loxioides bailleui Oustalet) on Mauna Kea, Hawai'i, were conducted during
1980-1995. The majority of the Palila population was found on the southwestern
slope of Mauna Kea near Pu'u La'au, and the range of Palila has not
changed since 1975. The Palila population was highly variable. Mean population
size during 1980-1995 was 3390 ± 333 SE, but the population ranged
from 1584 ± 324 in 1985 to 5685 ± 535 in 1981. Population size outside the
population center near Pu'u La'au has decreased significantly since 1980.
ISSN: 0030-8870
URI: http://hdl.handle.net/10125/2910

Item File(s)

Files Size Format View
v50n4-363-370.pdf 3.818Mb PDF View/Open

This item appears in the following Collection(s)

Search


Advanced Search

Browse

My Account

Statistics

About